Should I worry about withdraw from stopping Ambien cold turkey
Should I worry about withdraw from stopping Ambien cold turkey ? I have been on this drug for 5 years every night and since im getting offf Oxy and percs and working out again I find sleeping meds are turning me into a Zombie ! Oxy and Precs gave me the energy so I never felt the after effects of Ambien the next day .... Now that Im down 20 mills and today 10 mil my body feels hungover making me want oxy more .
Ambien CR is what im taking right now and I have the other Ambien
Add the reason I think I became addicted to Ambien is the feeling of careless . I was an X XTC addicted so Ambien may of played a roll into my addiction to sleeping MEDS . Man what im such a joke I know ... after typing this in you can clearly see how weak I became !
I allowed human nature to bring me down and my hate for the church made me even weaker . I remember this girl from church asked when I got off the bus from Youth camp . " You coming back " I recalled saying " Yeah right to a bunch of back stabbing pricks "
If I never allow pride into my life and hate towards people who done me wrong my life would of be bright and hopeful . My mother was suicidal all through my life with Cops always calling in to check in on my mother - one night after school my brother said josh look at all the lights "Yeah man where are going to " as well pulled up to are house the cops where kicking in the front door and 4 mins later my mother on a stretcher !
The church attack my mother instead of helped her . My moms mother was murder and her father abused her - so I do understand my mothers pain but I took her pain as well but with drugs .
Sorry o if I'm rambling but its a longer story then that but I will tell you I meet some Good Christian friends who loved me , nothing more they wanted from me ! understood and cared that is what made me think about my addiction . Love ! its an amazing thing
Yes. I used to take....well, lots of them everyday! You can have seizures from abrupt discontinuation of them. Don't do that. I would talk to your doc about a proper taper and maybe a change to something else short term once you get down low enough!
I want to reply to Tramahater but I don't see that option . Anyways if I just tapper bit by bit from the basic ambient not the CR then I should be ok ? I would only take one dose every night and never exceed my intake . I just called the pharmacy and she told me to try half tonight then skip a night then take a whole the next night then skip a night then half then skip . Is this normal tapering ?
Stopping ambien ct will result in a string of consecutive nights where sleep will be greatly disrupted. Some people can get off of it easier than others. In some cases it takes a stay in rehab to taper off after such a long period of time.
I'm trying to get a hold of my doctor I had physical 4 mounts ago and I was fine said my blood presser was up a little so I told them I took a perc before and I was having a panic attack while I was there .
That is when she gave me Xanax lol ... I will look into this more before I stop but if my doctor says you can stop I will stop even if it ***** for the first few nights .
I just talked to my Doctor and she told me I can brake the pill into 4s so 2.5 each . Tonight I will go to 7.5 and see how I do tonight and if all is good I will go to 5.0 and then 2.5 . Never ever again will I touch Drugs !!
That sounds better than skipping a night! Break them up, and try it that way for a few days. Don't give in when you don't sleep well. Just resign yourself that this is what you must do to sleep on your own at some point! It will be rough. Be sure you don't stay in bed, fighting it for a long time. Get up and go to another room! That is the best advice I can give you. Just don't fight the process. And when getting off of a sleeping pill, unlike opiate WD, don't nap during the day. You are trying to reset your brain.
How long were u on ambien?
If you take something everynight for sleep...chances are..u will not sleep well if u do not take it. It is true even of benadryl which is in tylenol pm, nyquil etc
It is not a benzo so tapering is not really an issue...cept for possibly getting some sleep
Have u tried something OTC/over the counter? Valerian root, melatonin or even benedryl may help til u get it out of your system
good luck to u...and get some sleep if u can...yoga helps too
Tapering is an issue cause it works on GABA in the brain. It isn't a benzo, but it acts like one. I had seizures coming off of it, but I took more than 30 pills a day of the 10 mg when I had enough! : ( NOT GOOD!! And did it for years before I almost died and quit. I hate ambien! REALLY!
Ambien will make you very depressed! It's a nasty little pill in my opinion! I'd rather only sleep two hours a night for the rest of my life than ever take another one of them! But....that's me!!!!!!! : )
Did your eyes feel like light was to bright and did you feel sad and alone the next day ? but say as the day went on you felt normal again ? Kinda ! right now I feel depressed but I think that's because of the lack of sleep and dropping of the drugs . The two feels like I want to wake up and stop feeling alone . I know deep down I can be happy but the withdraw and ambien are making depression extreme . Not going to hurt myself or anything like that just really depressed and moving around looking at the time ... I should go watch lord of the rings until I fall asleep . I think that movie is around 4 hours long .
I know my doctor said I can drop to 7.5 but I cant deal with this ambien Drug anymore I going to drop to 5.0 . I feel even 7.5 is to much now and 5.0 will lessen the depression some . Then I will drop to 2.5 for a few days then stop this nasty Drug . Bha
I beleive it is hard to stop this drug will taper off but the company of the drug says not to cut it in half that scares me right now im withdraw from narco my 5th day and need ambin to sleep throught the night hope all this needs soon
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.